Instead of a calm, happy person, become an anxious, unhappy, unpatient person?
There are reports of Spironolcatone causing mental confusion... but not quite the symptoms you describe.
You can read more about spironolactone at https://www.drugs.com/spironolactone.html
and side effects at https://www.drugs.com/sfx/spironolactone-side-effects.html
From my experience the answer is yes. Spironolactone has many side effects we do not seem to be told about. Weakmess of muscles , hair loss, confusion and anxiety as you describe are just a few. Its time this information was out there. My father was given this drug and its almost killed him. We do not know the extent of the damage yet. Be careful. Good luck.
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 1 answer
Spironolactone - How long do the side effects, itching, redness in face and upper body last? I have?
Posted 26 Jun 2013 • 1 answer
Posted 30 Jul 2014 • 2 answers
Posted 21 Mar 2016 • 1 answer
Posted 25 Apr 2017 • 0 answers